p-adic almost periodicity and representations
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 237-243.
@article{AMBP_1995__2_1_237_0,
     author = {G. Rangan},
     title = {$p$-adic almost periodicity and representations},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {237--243},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     zbl = {0830.46071},
     mrnumber = {1342819},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_237_0/}
}
TY  - JOUR
AU  - G. Rangan
TI  - $p$-adic almost periodicity and representations
JO  - Annales mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 237
EP  - 243
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_237_0/
UR  - https://zbmath.org/?q=an%3A0830.46071
UR  - https://www.ams.org/mathscinet-getitem?mr=1342819
LA  - en
ID  - AMBP_1995__2_1_237_0
ER  - 
%0 Journal Article
%A G. Rangan
%T $p$-adic almost periodicity and representations
%J Annales mathématiques Blaise Pascal
%D 1995
%P 237-243
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1995__2_1_237_0
G. Rangan. $p$-adic almost periodicity and representations. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 237-243. https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_237_0/

[1] Diarra, B.. : Ultrametric almost periodic Linear representations (Preprint). | MR

[2] Diarra, B.. : On reducibility of ultrametric almost periodic linear representation, (Preprint)

[3] Hewitt, E. and K.A. Ross. :Abstract Harmonic Analysis Vol.1 (Springer-Verlag, Berlin, 1963) | MR | Zbl

[4] Maak, W.. : Fast periodische Funktionen, Berlin , Springer - Göttingen - Heidelberg1950.

[5] Rangan, G.. : Non-archimedean valued almost periodic functions, Indag.Math.,31 (1969), 345-353. | MR | Zbl

[6] Rangan, G.. : Non-archimedean Bohr Compactification of a topological group, Indag.Math.,31 (1969), 354-360. | MR | Zbl

[7] Rangan, G.. : On the existence of non-archimedean valued invariant Mean Publ. Math. (Debrecen)29 (1982), 57-63. | MR | Zbl

[8] Rangan, G. and M.S. Saleemullah. : Banach algebra of p-adic valued almost periodic functions: p-adic Functional Analysis, Bayod J.M. De Grade-De Kimpe N. and Martinez-Maurica J. , Marcel Dekker, New York 1991, 141 - 150. | MR | Zbl

[9] Rooij Van, A.C.M. : Non-archimedean Functional Analysis, Marcel-Dekker-New York, 1978. | MR | Zbl

[10] Schikhof, W.H. : An approach to p-adic almost periodicity by Means of Compactoids,Report8809, Department of Mathematics, Catholic University, Nijmegen, 1988.